# SDR FDEA202208091940

- Difficulty date: August 9, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 93,768 hours, 19,718 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114507
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - BILGE STATION 5-113 TO 1541 LONGERON 46 LEFT SPLICE SUSPECT   CRACKED. CRACKED SPLICE AT CENTER CARGO - BILGE STATION 5-113 TO 1541 LONGERON 46 LEFT   REMOVED AND REPLACED WITH FABRICATED SPLICE AS PER SRM 51-33-01-0G. SPLICE   FABRICATED AS PER DOUGLAS DRAWING A5A7114 REVISION J. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
